MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA OVATION ALTO; MAIN BODY
Model Number TV-AB2380-N
Medical Device Problem Codes Failure to Advance (2524); Difficult to Advance (2920); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in the patient; therefore, it will not be returned for evaluation.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was being treated for an abdominal aortic aneurysm (aaa) with implant of an ovation alto abdominal stent graft and two ovation ix iliac limbs.Post deployment and polymer fill an intraoperative type 1a endoleak was identified.An attempt was made to balloon the type 1a endoleak; however, the integral balloon of the ovation alto delivery system would not advance past the significant angle at the graft bifurcation.Patient is stable and will continue to be monitored.
 
Additional Manufacturer Narrative
An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.There are no other equivalent adverse events/incidents for this lot number existing within the endologix complaint handling system.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident could not be completed.No medical records nor medical imaging relevant to the adverse event/incident was received by endologix.Due to the absence of medical records and reported medical imaging; device, use, procedure, and/or anatomy relatedness to this adverse event/incident could not be evaluated.The final patient status was reported as being stable.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: d3 manufacturer, g1 reporting entity, h6 device codes (as evaluated); remove 2920, h6 evaluation result codes; remove 3233, h6 evaluation conclusion codes; remove 11.

Brand Name
OVATION ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
MDR Report Key10627665
Report Number3008011247-2020-00110
Device Sequence Number14104398
Product Code MIH
UDI-Device IdentifierM701TVAB2380N1
UDI-Public+M701TVAB2380N1/$$3230720FS07162010/
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/20/2023
Device Model NumberTV-AB2380-N
Device Catalogue NumberTV-AB2380-N
Device Lot NumberFS071620-10
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/14/2020
Supplement Date Received by Manufacturer09/14/2020
Initial Report FDA Received Date10/05/2020
Supplement Report FDA Received Date12/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB (LN FS060520-18); OVATION IX ILIAC LIMB (LN FS110919-09); OVATION PRIME POLYMER FILL (LN FF040320-01); OVATION IX ILIAC LIMB (LN FS060520-18); OVATION IX ILIAC LIMB (LN FS110919-09); OVATION PRIME POLYMER FILL (LN FF040320-01)
Outcome Attributed to Adverse Event Other;
Patient Age80 YR